It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2009, 04:56 PM   #1
Newbie
(male)
 
Join Date: Aug 2006
Location: Minneapolis
Posts: 8
magne HB User
Question mirtazapine - side effect Knee pain ?

Dear all-

on friday Dr. prescribed me Mirtazapine 15 mg for two weeks followed by 30 mg for my depression. it has been few years I have been having many a depression symptoms - I have been refusing to take any medication for this - last week when I developed head pain (back side) - went to Dr - got this medication.

when Dr. prescribed Mirtazapine this time - I took it. after taking 15 mg for the last two days I have developed Knee pain. couldn't walk. I was wondering if it is a side effect of Mirtazapine medication. Hence these questions
(1) is knee pain/back pain is also a symptom of this medication
(2) what can one do (like exercise ) to reduce other side effects - drowsiness - vomitting sensation

your help greatly appreciated.

help. experiencing heavy migraine headache.

Last edited by magne; 01-27-2009 at 11:24 PM. Reason: added symptom

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Methotrexate Side effects? LucaBrasi Open to All Other Health Topics 3 12-17-2009 04:24 AM
Just started Mirtazapine (AKA Rameron, Zispin), Advice Please Hanzyababa Depression 1 10-28-2009 05:37 AM
mirtazapine is it ok kadee Addiction & Recovery 7 12-26-2007 01:05 PM
mirtazapine and effexor ? botty Depression 6 11-10-2007 04:01 PM
Chantex side effects imsunshine Smoking Cessation 1 09-17-2007 05:06 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!